# SDR UALA2011071703622

- Difficulty date: July 16, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 64,781 hours, 11,759 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE LINE FOR ENG HYD PUMP INSULATION MELTED AT PYLON CONNECTION FROM HYD LEAK.  REPLACED NR 2 ENG PRESSURE LINE PER MM.  FOUND NO LEAKS ON RETURN LINE.  LEAK CHECK OK.  REPLACED INSULATION BLANKET AND 2 CLAMPS.
